Title

A note on Smoluchowski's equations with diffusion

RIS ID

86648

Publication Details

Herrero, M. A. & Rodrigo, M. (2005). A note on Smoluchowski's equations with diffusion. Applied Mathematics Letters, 18 (9), 969-975.

Abstract

We consider an infinite system of reaction-diffusion equations that models aggregation of particles. Under suitable assumptions on the diffusion coefficients and aggregation rates, we show that this system can be reduced to a scalar equation, for which an explicit self-similar solution is obtained. In addition, pointwise bounds for the solutions of associated initial and initial-boundary value problems are provided.

Please refer to publisher version or contact your library.

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.1016/j.aml.2004.09.015